Kirby A. Baker. Equational axioms for classes of lattices. Bulletin of the American Mathematical Society, vol. 77 , pp. 97–102 [Book Review]

Journal of Symbolic Logic 39 (1):184 (1974)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Definability in lattices of equational theoris.Ralph McKenzie - 1971 - Annals of Mathematical Logic 3 (2):197-237.
Inherently nonfinitely based lattices.Ralph Freese, George F. McNulty & J. B. Nation - 2002 - Annals of Pure and Applied Logic 115 (1-3):175-193.
Definability in Lattices of Equational Theories.S. Burris - 1974 - Journal of Symbolic Logic 39 (3):601-602.


Added to PP

14 (#1,016,720)

6 months
3 (#1,042,169)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references